×

zbMATH — the first resource for mathematics

Found 7 Documents (Results 1–3)

Lai, Tze Leung (ed.) et al., Asymptotic theory in probability and statistics with applications. Selected papers based on the presentations at the international conference, Hangzhou, China, Summer 2006. On the occasion of the 65th birthday of Professor Zhengyan Lin. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-169-8/hbk). Advanced Lectures in Mathematics (ALM) 2, 254-273 (2008).
MSC:  60F05
BibTeX Cite

Filter Results by …

Document Type
Reviewing State
Author
Year of Publication
Classification